Volume 11, Issue 1 (10-1992)                   JCME 1992, 11(1): 5-22 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. R. Aref, F. Hendesi, M. Omoomi. A New Fast Data Encryption Algorithm (FDE). JCME. 1992; 11 (1) :5-22
URL: http://jcme.iut.ac.ir/article-1-49-en.html
Abstract:   (1507 Views)
This article has no abstract.
Full-Text [PDF 833 kb]   (330 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb